# SDR DALA2019062803922

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 80,024 hours, 36,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 LH SIDE STR.16, TOP HOLE FOUND DAMAGED IN FRAME 68 WHERE GUSSET WAS REMOVED ON NR 162 AND GUSSET ATTACH HOLES OF FRAME 68 INNER CAP, STR 16 LT: LOWEST HOLE IS MISDRILLED, NEXT TWO HOLES ABOVE LOWEST HOLE INTERIORS HAVE DEEP SCORES, REPAIRED PER PRI-579137-14 REV 0, REV 1, REV 2, REV 3, REV 4 AND ERA 579137-14AD REV ORIGINAL
